# SDR C2XA11TY059

- Difficulty date: May 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 25,647 hours, 19,411 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L/E SKIN HAD A TEAR/CRACK OF 9MM FOUND IN UPPER TIP SKIN AT YH=3022.  CUT OUT DAMAGED AREA, INSTALLED FILLER AND DOUBLER IAW ETD2011-145/02568.
